Integraldarstellung regulärer Operatoren auf Banachverbänden.

Rainer J. Nagel; Ulf Schlotterbeck

Mathematische Zeitschrift (1972)

  • Volume: 127, page 293-300
  • ISSN: 0025-5874; 1432-1823

How to cite


Nagel, Rainer J., and Schlotterbeck, Ulf. "Integraldarstellung regulärer Operatoren auf Banachverbänden.." Mathematische Zeitschrift 127 (1972): 293-300. <>.

author = {Nagel, Rainer J., Schlotterbeck, Ulf},
journal = {Mathematische Zeitschrift},
pages = {293-300},
title = {Integraldarstellung regulärer Operatoren auf Banachverbänden.},
url = {},
volume = {127},
year = {1972},

AU - Nagel, Rainer J.
AU - Schlotterbeck, Ulf
TI - Integraldarstellung regulärer Operatoren auf Banachverbänden.
JO - Mathematische Zeitschrift
PY - 1972
VL - 127
SP - 293
EP - 300
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.